# SDR FDEA202404300732

- Difficulty date: April 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,216 hours, 18,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: A53612606200
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T ACCESS DOOR STOP FITTING "OMEGA"CRACK AT FR6,Z-1497 POSITION. ACCOMPLISHED THE REPLACEMENT OF OMEGA AT AVIONICS ACCESS DOOR STOP FR6 Z-1497 Y0   I.A.W A300-600F SRM 51-72-10-001, PAGE.2, THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100
